MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event logs were reviewed, and it was noted that not enough of the vertebral body was visible in the flash for the system to make a good registration.The following warning was displayed on the interface: "attention: registration accuracy may not be suitable for navigation." the surgeon accepted the registration as is and proceeded with navigation.The root cause is user error; the surgeon did not heed the warning prompt displayed by the system.Quality compliance will continue to monitor for similar complaints as part of routine post-market surveillance.
 
Event or Problem Description
On (b)(6) 2025, orthofix was made aware of the following event during navigation using 7d surgical flash imaging.Per the reporter, the surgeon performed a segmental registration on l4 then proceeded to use the ball tip pointer, navigated burr, and navigated tap to make pilot holes.A 3d c-arm spin was performed, and it was noted that the right l4 and l5 pilot holes were not accurate and appeared to go through the foramen.Neuro-monitoring did not report any issues.The surgery was completed without navigation.It was reported by the pa that the screws were placed in the same trajectory as the original navigated pilot hoes.Patient condition was not reported.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad 
MDR Report Key24089578
Report Number3012098629-2026-00001
Device Sequence Number5905244
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown